Tennessee, 2013Hail and Damaging Winds in Tennessee, June 10, 2013
June 10, 2013 · NWS OHX · 33 events in 9 counties and zones
A strong upper level low moved southeastward across Middle Tennessee during the afternoon hours on June 10. Moderate wind shear combined with the cold mid level temperatures with the upper level low to produce numerous supercell thunderstorms and small bow echoes across mainly central portions of Middle Tennessee, with widespread wind damage and a few large hail reports.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $212,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level low moved southeastward across Middle Tennessee during the afternoon hours on June 10. Moderate wind shear combined with the cold mid level temperatures with the upper level low to produce numerous supercell thunderstorms and small bow echoes across mainly central portions of Middle Tennessee, with widespread wind damage and a few large hail reports. Many of the supercell thunderstorms had spectacular visual structure with well-defined wall clouds and shelf clouds. This was the largest severe weather event to affect Middle Tennessee in the meteorological Summer of 2013.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 10, 11:37 AM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 10, 11:37 AM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 PM CDT MON JUN 10 2013
.UPDATE...
18Z TAF DISCUSSION.
&&
.AVIATION...
UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY
EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID
TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE
AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH
VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR
CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS
EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE
TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN
AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND
VARIABLE TO CALM CONDITIONS OVERNIGHT.
SHAMBURGER
&&
.PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/
UPDATE...
UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW
LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR
POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST
OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD
AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC
INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS
CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE.
OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS
REACH AND SURPASS 80F.
OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE
THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE
PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES.
CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS
PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS
STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU.
PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/
UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH
TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION....
AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF
CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE
FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN
RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL
WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT
AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF
IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP
AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN
LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG.
AVIATION...
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 10, 4:45 AM CST, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
545 AM CDT MON JUN 10 2013
TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
545 AM CDT MON JUN 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID
STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED.
SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
19
In the hours before
Special weather statement, Jun 10, 12:08 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
108 PM CDT MON JUN 10 2013
TNZ023>025-101845-
DICKSON-HOUSTON-HUMPHREYS-
108 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON AND HUMPHREYS
COUNTIES...
AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MCEWEN...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MCEWEN...VANLEER...DICKSON...
CHARLOTTE...BURNS AND WHITE BLUFF.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3626 8771 3626 8718 3624 8719 3624 8717
3621 8719 3619 8717 3619 8715 3617 8715
3616 8717 3607 8717 3604 8719 3608 8772
SHAMBURGERSpecial weather statement, Jun 10, 12:18 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 10 2013
TNZ006-007-026-101845-
CHEATHAM-MONTGOMERY-ROBERTSON-
118 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...EASTERN
MONTGOMERY AND ROBERTSON COUNTIES...
AT 117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLARKSVILLE...MOVING EAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...CEDAR HILL...
SPRINGFIELD AND GREENBRIER.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3660 8673 3642 8674 3639 8678 3636 8679
3635 8682 3637 8685 3638 8685 3637 8687
3639 8690 3638 8692 3640 8730 3657 8728
SHAMBURGERSpecial weather statement, Jun 10, 12:40 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 10 2013
TNZ025-026-101915-
CHEATHAM-DICKSON-
140 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...
AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CHARLOTTE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WHITE BLUFF...KINGSTON
SPRINGS...ASHLAND CITY AND PEGRAM.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3630 8694 3628 8694 3624 8698 3613 8700
3609 8704 3607 8704 3608 8743 3627 8742
SHAMBURGERSpecial weather statement, Jun 10, 12:52 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013
TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...
AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
3626 8658 3627 8702 3645 8702
SHAMBURGERSpecial weather statement, Jun 10, 1:17 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT MON JUN 10 2013
TNZ007-008-027-028-101945-
DAVIDSON-ROBERTSON-SUMNER-WILSON-
217 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST DAVIDSON...EASTERN
ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES...
AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MILLERSVILLE...MOVING EAST AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE RIDGETOP...MILLERSVILLE...
GREENBRIER...GOODLETTSVILLE...WHITE HOUSE...HENDERSONVILLE...
COTTONTOWN...GALLATIN AND BLEDSOE CREEK STATE PARK.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3652 8630 3625 8630 3629 8681 3647 8682
SHAMBURGER
Thunderstorm Wind, Davidson
- When
- June 10, 1:23 PM CST
- Where
- Davidson County, Nashville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.170, -86.780
A tree was blown down in downtown Nashville.
Thunderstorm Wind, Williamson
- When
- June 10, 1:25 PM CST
- Where
- Williamson County, 3.03 mi NNW of Forest Home
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.020, -86.953
A tree was blown down in the Temple Hills area. Reported via tspotter on Twitter.
Thunderstorm Wind, Williamson
- When
- June 10, 1:30 PM CST
- Where
- Williamson County, 2.61 mi N of Berrys Chapel
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.007, -86.887
A tree was blown down on a building in the Grassland community.
Hail, Williamson
- When
- June 10, 1:37 PM CST
- Where
- Williamson County, 1.19 mi NNW of Mallorys
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.966, -86.808
Penny size hail was reported in the Cool Springs area of Franklin.
Thunderstorm Wind, Williamson
- When
- June 10, 1:42 PM CST to 1:45 PM CST
- Where
- Williamson County, 2.63 mi NE of Clovercroft to 1.81 mi NW of Nolensville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 35.952, -86.742
Numerous trees and power lines were blown down and blocking Ragsdale Road, Split Log Road, Tuscany Way, and Sunset Road in eastern Brentwood.
Thunderstorm Wind, Davidson
- When
- June 10, 1:44 PM CST
- Where
- Davidson County, 0.6 mi WNW of Wrencoe
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.024, -86.710
Several trees were blown down in the Lennox Village area. Report via tspotter on Twitter.
Thunderstorm Wind, Davidson
- When
- June 10, 1:45 PM CST
- Where
- Davidson County, 0.95 mi WSW of Antioch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.067, -86.687
A tree was blown down onto Interstate 24 near Haywood Lane. Several lanes of the interstate were blocked.
Thunderstorm Wind, Davidson
- When
- June 10, 1:46 PM CST
- Where
- Davidson County, 1.15 mi S of Antioch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.054, -86.673
Trees were blown down around I-24 and Blue Hole Road in Antioch.
Thunderstorm Wind, Wilson
- When
- June 10, 1:51 PM CST
- Where
- Wilson County, 0.44 mi E of Oakland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.271, -86.342
Trees were blown down on Coles Ferry Pike.
Hail, Williamson
- When
- June 10, 1:55 PM CST
- Where
- Williamson County, 2.6 mi N of Triune
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.907, -86.664
Quarter size hail was reported south of Nolensville.
Thunderstorm Wind, Rutherford
- When
- June 10, 1:57 PM CST
- Where
- Rutherford County, 0.15 mi S of La Vergne to 0.39 mi SE of La Vergne
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 36.018, -86.579
A tree was blown down on a Glass Company on Wadron Road. Trees and power lines were also blown down on Buchanan Street and Old Nashville Highway with minor wind damage to homes in the area.
Thunderstorm Wind, Williamson
- When
- June 10, 2:00 PM CST
- Where
- Williamson County, 0.63 mi ESE of Triune
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 35.867, -86.659
Several trees and power lines were blown down on Spanntown Road in Triune.
Thunderstorm Wind, Williamson
- When
- June 10, 2:05 PM CST
- Where
- Williamson County, 2.56 mi SW of Harpeth
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 35.776, -86.885
Several trees, power lines, and fences were blown down across Thompsons Station. Trees reported blown down included one tree on Buckner Road in the Cherry Grove subdivision, and another tree at Hansford and Lafayette Road in the Aston Creek Subdivision. All reports were via tspotter on Twitter.
Hail, Williamson
- When
- June 10, 2:05 PM CST
- Where
- Williamson County, 1.91 mi SE of Thompsons Station
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 35.782, -86.894
Numerous reports of nickel size hail were received from Thompsons Station.
Thunderstorm Wind, Williamson
- When
- June 10, 2:05 PM CST
- Where
- Williamson County, 2.8 mi S of Thompsons Station
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.759, -86.922
Trees were blown down in northern Spring Hill. Siding was blown off a home.
Thunderstorm Wind, Wilson
- When
- June 10, 2:07 PM CST
- Where
- Wilson County, 2.14 mi N of Tuckers Xrds
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.230, -86.187
Trees were blown down on Ramsey Lane near Tuckers Crossroads.
Thunderstorm Wind, Wilson
- When
- June 10, 2:08 PM CST
- Where
- Wilson County, 1.62 mi WSW of Bellwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.242, -86.177
A tree was blown down on a power line at 3453 Big Springs Road near Tuckers Crossroads.
Thunderstorm Wind, Williamson
- When
- June 10, 2:10 PM CST
- Where
- Williamson County, 2.34 mi NW of Duplex
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.773, -86.880
A NWS Storm Survey team determined that damage in far southern Williamson County was a result of intense straight line winds from a microburst. Many large trees were uprooted and minor house damage occurred near Summit High School around the Buckner Lane and Twin Lakes Drive intersection.
Thunderstorm Wind, Rutherford
- When
- June 10, 2:11 PM CST
- Where
- Rutherford County, 2.26 mi NW of Overall
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.842, -86.510
A tree fell on a car at Highway 96 and Royal Glen Blvd trapping one person inside.
Thunderstorm Wind, Rutherford
- When
- June 10, 2:12 PM CST to 2:19 PM CST
- Where
- Rutherford County, 1.92 mi NNW of Overall to 1.8 mi SW of Murfreesboro
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 35.845, -86.496
Numerous trees were blown down on Highway 96 at Veterans Parkway, on Rucker Lane, and Cason Lane in western Murfreesboro. Minor wind damage was reported to three homes in the 1270 and 1280 blocks of St. Andrews Drive.
Thunderstorm Wind, Smith
- When
- June 10, 2:16 PM CST to 2:23 PM CST
- Where
- Smith County, 1.34 mi NNW of Monoville to 0.33 mi NE of Edgefield
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 36.319, -85.976
Numerous trees and power lines were blown down across the northern part of Smith County, especially in the Pleasant Shade, Turkey Creek, and Defeated communities where widespread power outages were reported. Trees were blown down and blocked Highway 80 south of Pleasant Shade and also on Turkey Creek Road. A tree was blown down onto a house on Harris Hollow Road in Defeated.
Hail, Rutherford
- When
- June 10, 2:20 PM CST
- Where
- Rutherford County, 2.14 mi SSW of Mt Olive
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 35.850, -86.460
Quarter size hail was reported in the Blackman Farms area of Murfreesboro.
Thunderstorm Wind, Rutherford
- When
- June 10, 2:20 PM CST
- Where
- Rutherford County, Murfreesboro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 35.850, -86.420
Numerous trees and power lines were blown down across Murfreesboro.
Thunderstorm Wind, Rutherford
- When
- June 10, 2:22 PM CST
- Where
- Rutherford County, 2.73 mi W of Double Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.827, -86.379
A few trees and power lines were blown down onto Southeast Broad Street around one-quarter mile south of Middle Tennessee Boulevard.
Thunderstorm Wind, Rutherford
- When
- June 10, 2:24 PM CST
- Where
- Rutherford County, Barfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 35.780, -86.450
A tree was blown down in Barfield.
Hail, Williamson
- When
- June 10, 2:32 PM CST
- Where
- Williamson County, 2.8 mi E of Reeds Store
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 35.720, -86.720
Nickel size hail was reported west-southwest of Eagleville.
Thunderstorm Wind, Jackson
- When
- June 10, 2:40 PM CST
- Where
- Jackson County, Gainesboro
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 36.350, -85.650
Numerous trees, phone lines, and power lines were blown down across Jackson County with widespread power outages. Multiple trees were blocking roadways and had fallen on rooftops and outbuildings. The roof of the old City Hall building in Gainesboro caved in causing the structure to collapse.
Thunderstorm Wind, Coffee
- When
- June 10, 2:45 PM CST
- Where
- Coffee County, 0.39 mi NW of Gossburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.674, -86.225
Several trees were blown down and snapped along Opossum Paw Road near Beechgrove.
Hail, Putnam
- When
- June 10, 3:06 PM CST
- Where
- Putnam County, 1.15 mi NE of Hickey
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.113, -85.687
Quarter size hail was reported at Exit 276 on Interstate 40 west of Cookeville.
Thunderstorm Wind, Coffee
- When
- June 10, 3:06 PM CST
- Where
- Coffee County, 2.22 mi NW of Forest Mill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.540, -86.081
Trees were blown down along Highway 53 about 5 miles north of Manchester.
Thunderstorm Wind, Bedford
- When
- June 10, 3:10 PM CST
- Where
- Bedford County, 1.76 mi SE of Deason
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.585, -86.405
A NWS Storm Survey found that damage along Minkslide Road and Highway 82 was due to a microburst. Dozens of large trees were uprooted with smaller trees snapped. Outbuildings suffered minor to moderate roof damage and homes had minor exterior damage. Some trees fell onto homes causing more substantial damage. Winds were estimated between 70 and 75 mph.
Thunderstorm Wind, Coffee
- When
- June 10, 3:15 PM CST
- Where
- Coffee County, Summitville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 35.570, -86.000
Several barns and outbuildings were damaged in Summitville with numerous trees blown down.
Thunderstorm Wind, Putnam
- When
- June 10, 3:20 PM CST
- Where
- Putnam County, Poplar Grove
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.150, -85.420
A tree was blown down in the Poplar Grove community.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm in Nevada, June 10, 20131 death · 37 injured · $1.5 million · 1 event
- Tornadoes and Hail in Kentucky, June 10, 20134 injured · $537,000 · EF2 · 6 events
- Damaging Winds in Georgia, June 10, 20137 injured · $31,000 · 56 kt wind · 13 events
- Flash Flooding and Damaging Winds in Nevada, June 10, 2013$511,000 · 52 kt wind · 6 events
- Flash Flood in Tennessee, June 10, 2013$200,000 · 1 event
- Damaging Winds in South Carolina, June 10, 2013$25,000 · 55 kt wind · 23 events
- Tornado in North Carolina, June 10, 2013$500 · EF1 · 1 event
- Hail and Damaging Winds in Tennessee, June 10, 2013$25,000 · 1 in hail · 3 events
- Damaging Wind and Strong Wind in New Mexico, June 10, 2013$25,000 · 70 kt wind · 2 events
- Flood and Damaging Winds in South Carolina, June 10, 2013$20,000 · 55 kt wind · 7 events
- Flash Flooding and Damaging Winds in North Carolina, June 10, 2013$15,000 · 50 kt wind · 10 events
- Hail and Damaging Winds in North Carolina, June 10, 2013$18,000 · 52 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460877, 460956, 460879, 460878, 460880, 460949, 460952, 460881, 460883, 460891, 460884, 460886, 460887, 460888, 460890, 460889, 460885, 460892, 460893, 460894, 460951, 460897, 461282, 461283, 460896, 460899, 460901, 460902, 460903, 460904, 460898, 460905, 460906.